Memorias de investigación
Research Publications in journals:
A Fixed Point Theorem for Moment Matrices of Self-Similar Measures
Year:2007

Research Areas
  • Mathematics

Information
Abstract
We consider the self-similar measure on the complex plane C associated to an iterated function system (IFS) with probabilities. From this IFS we define an operator in a complete metric space of infinite matrices. Using the expression obtained in a previous work of the authors, we prove that this operator has as fixed point the moment matrix of the self-similar measure. As a consequence, we obtain a very efficient algorithm to compute the moment matrix of the self-similar measure. Finally, in order to estimate the rate of convergence of the algorithm, we find an upper bound of the norm of this contractive operator.
International
Si
JCR
Si
Title
J COMPUT APPL MATH
ISBN
0377-0427
Impact factor JCR
0,943
Impact info
Volume
207
Journal number
2
From page
78
To page
89
Month
OCTUBRE
Ranking
Participants

Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)